# SDR GAIA04030OP

- Difficulty date: February 18, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2588880901
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE UPPER YAW DAMPER WAS CAUSING THE RUDDER TO SWING SIDE TO SIDE CAUSING VIBRATION.  REMOVED AND REPLACED THE UPPER YAW DAMPER COUPLER.  OPERATIONAL CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
